Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had medical abortion and started to bleed. Pregnant again. Infection in tubes?

I had a medical abortion in 2008 i only took 1 pill and on day 2 i started to bleed i was two months later i became pregnant again and it was i ectopic in my right tube year later another ectopic in right tube this time tube removed year after that pregnant again with again another ectopic in left tube tube removed what i would like to no is is there any chance i could of got a infection in my tubes after my abortion
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
Repeated ectopics may be due to various reasons and most commonly due to infection in fallopian tube. Infection after abortion treatment is highly unlikely as you would have had all features of PID and you would have got it treated.
I advice you to undergo tests from regular blood tests to specific tests like thyroid function tests,ultrasound. Mostly the cause is not known and once ectopic occurs,there is a high chance that it recurs.
All the best
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor